# SDR 96ZZZX3444

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N123KK
- Make and model: Cessna 340CESSNA
- Aircraft serial: 3400251
- Engine: Cont TSIO520J
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 643202
- Condition: Cracked
- Location: Lt Half
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE CRANKCASE WAS FOUND CRACKED FROM THE CRANKCASE THROUGH-BOLT AT CYLINDER NR 2.  THE CASE WAS REPLACED 4-9-95.  THE ENGINE CURRENTLY HAS 1,257 HOURS TSO.
